# SDR DALA2022031501713

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 66,011 hours, 21,538 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5810 - ATO - DUE TO T/O CONFIG WARNING AND FLAPS EICAS MSG. CORRECTIVE ACTION: C/W NO GO ODI PROCEDURES. REPLACED GCU, IDG, IDG HARNESS, AND TAKEOFF CONFIG WARNING MODULE.
